# SDR AALA970727

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

EWR - FLT 554 - DURING APPROACH TO EWR WHEN LANDING GEAR EXTENDED, ALL THREE GEAR RED LIGHTS ON FORWARD PANEL REMAINED ILLUMINATED AFTER THREE GREEN LIGHTS ILLUMINATED.  F/E ANNUNCIATOR PANEL INDICATIONS WERE NORMAL.  VISUALLY CONFIRMED ALL GEAR DOWN AND LOCKED AND AIRCRAFT LANDED EWR WITHOUT INCIDENT.  CHECK REVEALED LANDING GEAR HANDLE WAS SELECTED DOWN, BUT NOT LOCKED IN DETENT.  CLEANED AND LUBRICATED GEAR SELECTOR MECHANISM.  ALL GEAR SELECTION AND LIGHT INDICATIONS CHECKED NORMAL.  (M)
